WIAS Preprint No. 839, (2003)

Analytic-numerical investigation of delayed exchange of stabilities in singularly perturbed parabolic problems


  • Nefedov, Nikolai N.
  • Radziunas, Mindaugas
    ORCID: 0000-0003-0306-1266
  • Schneider, Klaus R.

2010 Mathematics Subject Classification

  • 35B25 35K20


  • singularly perturbed parabolic equation, Neumann boundary value problem, delayed exchange of stabilities, interior boundary layer




We consider a class of singularly perturbed parabolic problem in case of exchange of stabilities, that is, the corresponding degenerate equation has two intersecting roots. We present an analytic result about the phenomenon of delayed exchange of stabilities and compare it with numerical investigations of some examples.

Appeared in

  • Comp. Math. and Math. Physics 44(7), pp. 1213-1220, (2004)

Download Documents